# SDR A6WA2016111644575

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,835 hours, 30,777 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Condition: Tripped
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3978. IN FLIGHT AC ESSENTIAL FEED CIRCUIT BREAKER TRIPPED.  CIRCUIT BREAKER PANEL 1 C2 ASSOCIATED AC ESS SWITCH ILLUMINATED COMPLIED WITH QRH.  GEN 1 WILL NOT RESET.  RESET CIRCUIT BREAKER ON PANEL 1 C2 PERFORMED OPS CHECK OF AC BUSS 1 SYSTEM OPS CHECK GOOD IAW AMM 24-20-00
